Author Topic: Tapering the last amount of Klonopin.  (Read 2292 times)

[Buddie]

Re: Tapering the last amount of Klonopin.
« Reply #20 on: April 20, 2022, 02:01:04 am »
thank god its not permeant
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering the last amount of Klonopin.
« Reply #21 on: April 26, 2022, 06:19:40 am »
update. i held on .07 mgs for 10 days now iím going down to .055mgs
getting close
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering the last amount of Klonopin.
« Reply #22 on: April 26, 2022, 01:19:55 pm »
How are you feeling?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering the last amount of Klonopin.
« Reply #23 on: April 26, 2022, 03:48:33 pm »
i am doing pretty good. my brain is going a bit wacky but i know itís just the taper. one day at a time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering the last amount of Klonopin.
« Reply #24 on: April 26, 2022, 05:35:03 pm »
I've noticed a smooth taper typically ends with a smooth recovery, I have high hopes for yours.  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering the last amount of Klonopin.
« Reply #25 on: April 26, 2022, 07:10:25 pm »
You sound good Jeremyrocks.  Thank you for the update and like [...], I am hopeful you will have a full recovery and get on with your life.    :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering the last amount of Klonopin.
« Reply #26 on: April 27, 2022, 01:53:12 am »
oh man I really hope so..
on a sid enote i am having really bad bicep pains for the last week. I workout but i am wondering if this is a withdrawal symptom. my left bicep kills me
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering the last amount of Klonopin.
« Reply #27 on: April 27, 2022, 01:54:41 pm »
Its really common for members to have pain on one side or the other and if you haven't felt this before with your workouts I'd suspect its a symptom.  Of course, keep an eye on it and if you feel it could be more, it never hurts to get checked out by your doctor.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering the last amount of Klonopin.
« Reply #28 on: April 27, 2022, 05:15:05 pm »
crazy medication

has anyone had extreme fear or irrational fear of things?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering the last amount of Klonopin.
« Reply #29 on: April 27, 2022, 08:54:04 pm »
Fear is a terrible symptom, I was afraid of things I'd never given a second thought to.  I actually talked to it and said this isn't real, its not me and when I recover it will be gone.  It kind of helped to verbalize it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.